# SDR USAA2010062391234

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,370 hours, 15,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 447 - MSP - EEL - LOWER LEVEL EMERGENCY LIGHT LENS COVER AT SEAT 3C MISSING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT LENS ON SEAT 3C.
